Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 25, NWS Norman, OK

June 7, 2018Carter County, Johnston County, Murray County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 2:42 PM CDT for Carter County, Johnston County, Murray County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2018, 2:42 PM CDT (19:42 UTC)
Expired
Jun 7, 2018, 5:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Johnston County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:55 PM CDTFLASH FLOOD1 Ssw Davis, OKHIGH WATER OVER HIGHWAY 77.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

385 
WGUS54 KOUN 071942
FFWOUN
OKC019-069-099-072245-
/O.NEW.KOUN.FF.W.0025.180607T1942Z-180607T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
242 PM CDT THU JUN 7 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northwestern Johnston County in southeastern Oklahoma...
  East central Carter County in southern Oklahoma...
  Murray County in southern Oklahoma...

* Until 545 PM CDT
  
* At 241 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Sulphur, Davis, Springer, Mill Creek, Dougherty, Gene Autry, Lake
  Of The Arbuckles and Turner Falls.

Additional rainfall amounts of two inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3427 9728 3448 9735 3451 9722 3451 9714
      3452 9715 3452 9716 3457 9710 3453 9688
      3427 9677 3422 9692

$$

TL
1 follow-up statement
747 
WGUS74 KOUN 072028
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
328 PM CDT THU JUN 7 2018

OKC019-069-099-072245-
/O.CON.KOUN.FF.W.0025.000000T0000Z-180607T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Carter OK-Murray OK-
328 PM CDT THU JUN 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN JOHNSTON...EAST CENTRAL CARTER AND MURRAY COUNTIES...

At 327 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain near Springer. Up to two inches of rain have already fallen 
upstream of Turner Falls. Flash flooding is expected to begin 
shortly.

Some locations that will experience flooding include...
Sulphur, Davis, Springer, Mill Creek, Dougherty, Gene Autry, Lake Of
The Arbuckles and Turner Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3427 9728 3448 9735 3451 9722 3451 9714
      3452 9715 3452 9716 3457 9710 3453 9688
      3427 9677 3422 9692

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 12:29 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 7, 12:29 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1229 PM CDT Thu Jun 7 2018

.AVIATION...
Main impact will be thunderstorms. Storms should exit KOUN within
the next hour or so. KLAW is next in line to be impacted. KSPS may
also see storms this afternoon, but confidence is not as high.
Another round of storms may impact southwest sites later this
evening, but confidence is not high enough to put in TAFs yet.

Day

&&

.PREV DISCUSSION... /issued 901 AM CDT Thu Jun 7 2018/

UPDATE...
Updated grids for this morning and afternoon to reflect better
chance of storms across parts of south central and southeast
Oklahoma as well as higher POPS through the morning for central
Oklahoma.  Clouds and precipitation will obviously influence
diurnal temperature trace today, especially along and
east of roughly highway 81.

By mid to late afternoon, an outflow may extend from parts of
southeastern Oklahoma into west central/northwestern
Oklahoma...per 12z HRRR.  Western part of this boundary may
have a decent chance of seeing strong to severe storms by the late
afternoon.  Overall confidence is not high however.

PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
The large complex of thunderstorms over much of Kansas and
northern Oklahoma will probably continue its east-southeast
movement this morning before finally dissipating late this
morning. This will bring thunderstorms into KPNC around the start
of the forecast period, and storms will probably be in the
vicinity of KOKC (maybe even KOUN) during the early hours of the
forecast as well. Additional showers/thunderstorms are expected to
form this afternoon and evening. It is very difficult to nail
down locations and timing...at least until this evening, when
storms are more likely to form over western Oklahoma. These
storms, mainly after 21Z, will most likely affect KWWR and KCSM,
possibly points farther east later in the evening.

Outside thunderstorms, conditions should be breezy, but VFR.

CmS

PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/

DISCUSSION...
The large MCS over Kansas is expected to continue to shift east
early this morning, mainly affecting extreme north-central
Oklahoma (and Kansas). There is a possibility that the complex
will turn to the south, following the mid-level winds. It is
unclear how well the storms would fare in the less-favorable
environment farther south of the Kansas/Oklahoma border, so PoPs
for that area this morning were held to about 20%.

Additional storms are expected to form this afternoon over western
Oklahoma and the Panhandles. Then, as the upper-level ridge begins
to build back over the region tonight, the rain chances will drop
accordingly. A few waves circling the ridge may still crank out
convection, particularly on Monday, and Tuesday night into
Wednesday. Given the difficulty of forecasting those types of
small features that far out, the confidence in the rain events
next week is quite low.

Temperatures will be fairly steady through the period, with
daytime highs and nighttime lows running a few degrees above the
seasonal average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  85  71  93  72 /  70  20  10  10
Hobart OK         97  72  97  73 /  40  40  10  10
Wichita Falls TX  98  74  97  74 /  10  20  10  10
Gage OK           98  69  97  71 /  20  30  10  20
Ponca City OK     84  71  92  71 /  80  20  10  20
Durant OK         89  72  91  72 /  40  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

06/10/14
Hazardous weather outlook, Jun 7, 12:23 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1223 PM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-081100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1223 PM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms across parts of
western Oklahoma and western north Texas. A marginal risk covers
the rest of Oklahoma and north Texas.

.Location...
The slight risk area is generally along and west of an Alva to
Frederick and Seymour Texas line. The rest of the area is included
in a marginal risk.

.Timing...
The most likely time for severe storms will be from 1 pm through
about midnight.

.Impacts...
Hail to the size of golf balls and winds to 70 mph will be
possible with the stronger storms. Locally heavy rainfall is
also a concern with flooding possible.

.Discussion...
Scattered to widespread showers and thunderstorms will continue
to develop along and ahead of an outflow boundary this afternoon
and evening. Unstable air ahead of the boundary will result in a
risk of severe storms, especially across southwest Oklahoma and
western north Texas. Other storms are expected to develop across
the Texas Panhandle near a dryline. Storms that develop in
panhandle will move into western Oklahoma and western north Texas
during the evening

.Spotter and Emergency Management Statement...
Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should be prepared for severe
weather operations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 7, 1:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
140 PM CDT THU JUN 7 2018

OKZ028-039>042-046-047-071915-
Stephens OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK-McClain OK-
Murray OK-
140 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR eastern Stephens...northern
Carter...Garvin...northwestern Johnston...southwestern Pontotoc...
southeastern McClain and Murray Counties Until 215 PM CDT...

AT 139 PM CDT, strong thunderstorms were along a line extending from
6 miles northwest of Roff to 3 miles northwest of Turner Falls to 8
miles southeast of Duncan, moving southeast at 10 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Ada, Pauls Valley, Sulphur, Davis, Wynnewood, Stratford, Roff,
Springer, Elmore City, Velma, Katie, Fitzhugh, Dougherty, Foster,
Tatums, Ratliff City, Hickory, Turner Falls, Scullin and Milo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3429 9697 3439 9792 3468 9770 3468 9767
      3471 9767 3488 9697 3474 9663
TIME...MOT...LOC 1839Z 304DEG 9KT 3468 9695 3447 9717 3444 9783

MAHALE
Special weather statement, Jun 7, 1:51 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
151 PM CDT THU JUN 7 2018

OKZ037-044-045-TXZ085-086-090-071915-
Tillman OK-Cotton OK-Jefferson OK-Clay TX-Wichita TX-Wilbarger TX-
151 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southern Tillman...southern
Cotton...southwestern Jefferson...northern Clay...Wichita and east
central Wilbarger Counties Until 215 PM CDT...

AT 147 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 4 miles north of Davidson
to near Randlett to 5 miles west of Sugden, moving south at 20 MPH.

HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...

Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Iowa Park, Electra,
Grandfield, Ryan, Petrolia, Byers, Dean, Randlett, Davidson, Jolly,
Devol, Sugden, Loveland, Sheppard AFB, Oklaunion, Pleasant Valley and
Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3390 9856 3416 9922 3438 9905 3423 9849
      3413 9796 3388 9797 3389 9798 3376 9798
TIME...MOT...LOC 1847Z 12DEG 19KT 3431 9907 3417 9851 3409 9807

MAHALE
Special weather statement, Jun 7, 2:12 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
212 PM CDT THU JUN 7 2018

OKZ040>042-046-047-051-071945-
Carter OK-Garvin OK-Johnston OK-Pontotoc OK-Marshall OK-Murray OK-
212 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR Carter...southeastern Garvin...
western Johnston...southwestern Pontotoc...northwestern Marshall and
Murray Counties Until 245 PM CDT...

AT 210 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Fitzhugh to 3 miles southeast of Dougherty to
near Healdton, moving southeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Ardmore, Sulphur, Davis, Lone Grove, Healdton, Wilson, Dickson,
Mannsville, Roff, Springer, Mill Creek, Fitzhugh, Dougherty, Gene
Autry, Tatums, Ratliff City, Hickory, Graham, Reagan and Turner
Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3408 9756 3454 9756 3461 9715 3477 9683
      3454 9659 3414 9684 3407 9697
TIME...MOT...LOC 1910Z 332DEG 22KT 3469 9684 3437 9700 3421 9749

MAHALE
Special weather statement, Jun 7, 2:26 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
226 PM CDT THU JUN 7 2018

OKZ033-036-TXZ083>086-072015-
Harmon OK-Jackson OK-Wichita TX-Foard TX-Wilbarger TX-Hardeman TX-
226 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson...southern Wichita...east central Foard...
Wilbarger and Hardeman Counties Until 315 PM CDT...

AT 224 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 5 miles south of Duke to 4
miles north of Vernon to 3 miles northeast of Electra to 3 miles east
of Iowa Park, moving west at 35 MPH.

HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...

Locations impacted include...
Northern Wichita Falls, Vernon, Quanah, Iowa Park, Electra,
Chillicothe, Eldorado, Sheppard AFB, Harrold, Goodlett, Lockett,
Medicine Mound, Fargo, Odell, Oklaunion, Grayback, Pleasant Valley,
Haynesville, Rayland and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3454 10000 3465 9954 3422 9922 3395 9843
      3385 9892 3401 9951 3410 9977 3443 10000
TIME...MOT...LOC 1924Z 76DEG 32KT 3458 9958 3421 9931 3405 9886 3396
9861

MAHALE
Special weather statement, Jun 7, 2:28 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
228 PM CDT THU JUN 7 2018

TXZ085-072000-
Wilbarger TX-
228 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Wilbarger County
Until 300 PM CDT...

AT 224 PM CDT, a strong thunderstorm was located 4 miles west of
Fargo, moving northeast at 5 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3422 9943 3432 9946 3439 9930 3424 9921
TIME...MOT...LOC 1924Z 247DEG 6KT 3430 9935

MAHALE
Local storm report, Jun 7, 2:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND GST     1 NW SULPHUR            34.52N 96.99W
06/07/2018  M58 MPH          MURRAY             OK   AWOS

            58 MPH GUST MEASURED AT SULPHUR MUNINCIPAL
            AIRPORT.

&&

PW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:53 AM CDTSpecial Weather StatementOUNHarper52 min
Jun 7, 2:29 AM CDTSpecial Weather StatementOUNWoods61 min
Jun 7, 3:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 3:29 AM CDTSpecial Weather StatementOUNWoods31 min
Jun 7, 3:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
Jun 7, 4:07 AM CDTSpecial Weather StatementOUNMajor23 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 4:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major32 min
Jun 7, 5:09 AM CDTSpecial Weather StatementOUNAlfalfa, Major36 min
Jun 7, 5:32 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods3 hr
Jun 7, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa, Grant34 min
Jun 7, 5:44 AM CDTSpecial Weather StatementOUNMajor31 min
Jun 7, 5:56 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher49 min
Jun 7, 6:11 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant34 min
Jun 7, 6:40 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Major3 hr
Jun 7, 6:43 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Kingfisher47 min
Jun 7, 7:20 AM CDTSpecial Weather StatementOUNKay, Logan, Noble40 min
Jun 7, 7:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Jun 7, 7:44 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble, Payne3 hr
Jun 7, 7:53 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne37 min
Jun 7, 8:02 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 8:13 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 8:16 AM CDTSpecial Weather StatementOUNLincoln29 min
Jun 7, 8:23 AM CDTFlash Flood WarningOUNLogan, Noble, Payne5 hr
Jun 7, 8:29 AM CDTSpecial Weather StatementOUNLincoln, Payne46 min
Jun 7, 8:41 AM CDTSpecial Weather StatementOUNCanadian34 min
Jun 7, 8:47 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne118 min
Jun 7, 8:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 7, 8:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryOUNCaddo2 hr
Jun 7, 8:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 7, 9:07 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie38 min
Jun 7, 9:24 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma2 hr
Jun 7, 9:26 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 7, 9:32 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Jun 7, 9:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Jun 7, 9:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Jun 7, 9:51 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie54 min
Jun 7, 9:59 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Jun 7, 10:10 AM CDTSpecial Weather StatementOUNLogan35 min
Jun 7, 10:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jun 7, 10:28 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 10:32 AM CDTSpecial Weather StatementOUNPontotoc, Seminole28 min
Jun 7, 10:37 AM CDTSpecial Weather StatementOUNOklahoma23 min
Jun 7, 10:40 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Jun 7, 10:46 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble119 min
Jun 7, 10:59 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 7, 11:08 AM CDTSpecial Weather StatementOUNCleveland37 min
Jun 7, 11:09 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 7, 11:10 AM CDTSpecial Weather StatementOUNMcClain35 min
Jun 7, 11:15 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 7, 11:20 AM CDTFlash Flood Warning EmergencyOUNCleveland, Oklahoma115 min
Jun 7, 11:25 AM CDTSpecial Weather StatementOUNGrady35 min
Jun 7, 11:28 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Jun 7, 11:40 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie3 hr
Jun 7, 11:46 AM CDTSpecial Weather StatementOUNCleveland, Grady29 min
Jun 7, 11:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 12:04 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain, Pottawatomie116 min
Jun 7, 12:05 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
Jun 7, 12:14 PM CDTSpecial Weather StatementOUNMcClain31 min
Jun 7, 12:29 PM CDTSpecial Weather StatementOUNGarvin31 min
Jun 7, 12:36 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens39 min
Jun 7, 12:44 PM CDTSpecial Weather StatementOUNGrady31 min
Jun 7, 12:46 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie119 min
Jun 7, 1:02 PM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more4 hr
Jun 7, 1:19 PM CDTSpecial Weather StatementOUNGarvin, Murray, Stephens26 min
Jun 7, 1:34 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens116 min
Jun 7, 1:40 PM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc35 min
Jun 7, 2:02 PM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Grady, McClain, Pottawatomie3 hr
Jun 7, 2:12 PM CDTSpecial Weather StatementOUNCarter, Murray33 min
Jun 7, 2:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray41 min
Jun 7, 2:44 PM CDTRiver Flood WarningOUNOklahoma12 hr
Jun 7, 2:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Jun 7, 2:52 PM CDTSpecial Weather StatementOUNJackson38 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall34 min
Jun 7, 3:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementOUNBryan38 min
Jun 7, 3:51 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jun 7, 6:15 PM CDTSpecial Weather StatementOUNTillman30 min
Jun 7, 6:48 PM CDTSpecial Weather StatementOUNTillman27 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.